An Eighth Order A-Stable Rational Integrator

Aliu, Khalumele Ann and Odiachi, Sunday Ifeanyi (2024) An Eighth Order A-Stable Rational Integrator. Journal of Applied Mathematics and Physics, 12 (03). pp. 930-943. ISSN 2327-4352

[thumbnail of jamp_2024032815243070.pdf] Text
jamp_2024032815243070.pdf - Published Version

Download (519kB)


In this work we derived and analyzed the stability structure of an order eight rational integrator wherein our numerator and denominator is 4 (i.e. m = n = 4) for the solution of problems in ordinary differential equations. The integrator was observed to be A-stable and also L-stable.

Item Type: Article
Subjects: Research Scholar Guardian > Multidisciplinary
Depositing User: Unnamed user with email
Date Deposited: 01 Apr 2024 04:39
Last Modified: 01 Apr 2024 04:39

Actions (login required)

View Item
View Item